# SDR K11A2019091172403

- Difficulty date: July 16, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,343 hours, 48,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INDICATIONS FOUND @ STA 870 FRAMESPLICE @ STR 9L IN CENTER OF TERMINAL FITTING O/B FLANGE.
